MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830300
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon had a hole.The 60% stenosed lesion was located in a mildly tortuous lesion.A 3.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci), along with vein graft anastomosis, to treat in-stent restenosis (isr).No damage was observed during device unpacking or preparation, and the device advanced smoothly over the wire and through the guide catheter without difficulty.The balloon was prepared and advanced over the guidewire; however, it failed to maintain pressure during inflation due to a hole in the balloon.The procedure was successfully completed with another balloon and there was no patient complication.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: agent dcb returned for analysis.Visual, tactile, microscopic analysis and leakage testing was performed on the device.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion identified that there were tears in the midshaft 30.2cm and 30.8cm from the distal tip.No damage was observed to the midshaft itself which could have contributed to the tears.Microscopic examination of the midshaft itself identified no damage or scratches which could have contributed to the tears.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.An attempt to inflate the balloon could not be performed due to the damage observed in the midshaft.Bumper tip showed no signs of distal tip damage.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22916488
Report Number2124215-2025-60704
Device Sequence Number21277938
Product Code OOB
UDI-Device Identifier00191506014896
UDI-Public(01)00191506014896(17)260423(10)3818H24
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model NumberH7493960830300
Device Catalogue NumberH7493960830300
Device Lot Number03818H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown